# SDR AALA201711209004

- Difficulty date: November 6, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112827200
- Condition: Corroded
- Location: Frames 12 - 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED DUMMY RAIL Y503.2 BETWEEN FRAMES 12 & 16 AT FORWARD GALLEY AREA.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11,  DRAWING D53112825, AND DRAWING D53110984.
